Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

200 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest medication for a bladder condition

Hi , My friend (40 yrs old) had a stomach pain and doctor diagnose as gall stone stuck in bile duct through ERCP. Since his bilirubin was high, they placed a stent in common bile duct. After few weeks of stenting he have undergone an open surgery and the stone and gall bladder was removed. 4 weeks after surgery he did LFT and ultra sound, everything was OK and doctor removed the stent again using ERCP. Immediately after ERCP and stent removal he develop a fever and no stomach pain. The low grade fever (99-100 deg F) still persisting (almost 12 days) and it only appearing on once in 24 hours (particularly night) lasting for 1-2 hour. No other complain. he has his appetite proper. What could be the possible reason of this fever? Should he wait another 2-3 days to visit treating doctor? Regards, someone
Fri, 29 May 2015
Report Abuse
  User's Response
HI
Well come to HCM
I really appreciate your concern, the only possible reason after post operative procedure in case of fever is infection if antibiotic not being given then it has to be started else this is nothing to worry, if the fever still persistence then it may need investigations hope this information helps take care
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have had bladder irritation and frequency for years and it is getting worse. No infection. Just burning all the time - no pain. I am now getting up at night several times and am suffering sleep deprivation. I am taking these drugs: Benicar, Topral, Prempro. Could either be causing the inflammation?

doctor1 MD

Hi my query is what meds for washing the urinary bladder, this is for my 82 year Dad, who just had, urinary infection, he s taking antibiotic for 7 days, is there any meds, for cleansing his bladder so that this UTI will not come back. Thanks QUEENIE

doctor1 MD

Hello, I am a 60 year old woman, I felt like I had a bladder infection the other day, I do get them quite often. I went too urgent care, the urine test was negative but the doctor put me on Cipro anyway. Should I continue taking it even with a negative test. The medication makes me feel bad....nausea, dizzy. Thank you.